# SDR 29GA2016010900002

- Difficulty date: January 7, 2016
- Submitted: January 9, 2016
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 33,914 hours, 38,249 cycles
- Engine: Ge CT7TP*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMING TO GATE, BRAKES FELT SPONGY.  BLEED BRAKE ASSY IAW 32-42-00-MM, OPS CHECK OK IAW 32-40-05 MM.
